# SDR JIKA2017011701

- Difficulty date: January 10, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N213AV
- Make and model: Beech C-99
- Aircraft serial: U213
- Aircraft time: 16,943 hours, 22,032 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 1153800025
- Part serial: 1272
- Condition: Slow
- Location: Mlg
- Part time: 4,885 hours, 5,263 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF, THE LANDING GEAR WAS SELECTED TO THE UP POSITION AND THE LANDING GEAR DID NOT RETRACT THE PILOT SELECTED THE GEAR HANDLE TO THE DOWN POSITION AND NOTED THAT ONLY THE LEFT AND RIGHT MAIN GEAR WERE INDICATING DOWN AND THE GEAR SELECTOR  HANDLE REMAINED ILLUMINATED(RED) INDICATING A GEAR UNSAFE CONDITION. THE PILOT RETARDED THE THROTTLE LEVERS AND RECEIVED A GEAR WARNING HORN CONFIRMING  A GEAR UNSAFE CONDITION, TWO MAIN GREENS WERE ILLUMINATED AND NO NOSE GEAR INDICATION.  THE PILOT THEN PERFORMED A MANUAL GEAR EXTENSION AND RECEIVED THREE GREEN GEAR DOWN INDICATIONS AND LANDED WITHOUT INCIDENT.   MAINTENANCE RESET CIRCUIT BREAKER AND PERFORMED GEAR SWINGS NOTICING THE MOTOR WAS SLOWER THAN NORMAL, MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR MOTOR WITH SERVICEABLE UNIT AND PERFORMED GEAR SWINGS AND OPERATION WAS NORMAL. NO SUBSEQUENT ISSUES HAVE BEEN REPORTED.
